MathSciNet Relay Station
MathSciNet bibliographic data
MR1260171 (95h:26016) 26B99 (28A78 46E15)
Kirchheim, Bernd Hausdorff measure and level sets of typical continuous mappings in Euclidean spaces. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1763–1777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement